Alert archive / Texas / Lake Wind Advisories in 2011
Lake Wind Advisory 21, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Apr 25, 2011, 3:48 AM CDT for 4 states. It took effect at Apr 25, 2011, 10:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 3:48 AM CDT (08:48 UTC)
- In effect from
- Apr 25, 2011, 10:00 AM CDT
- Expired
- Apr 26, 2011, 1:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 253 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1930 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
791 WWUS74 KSHV 250848 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 348 AM CDT MON APR 25 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-260200- /O.NEW.KSHV.LW.Y.0021.110425T1500Z-110426T0200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 348 AM CDT MON APR 25 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. * TIMING: LATE THIS MORNING THROUGH THE AFTERNOON. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH...WITH SOME GUSTS OVER 35 MPH...MAINLY ACROSS EAST TEXAS AND EXTREME NORTHWEST LOUISIANA. * IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS IN OPEN WATER WITH WHITE CAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 13
1 follow-up statement
683 WWUS74 KSHV 260156 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 856 PM CDT MON APR 25 2011 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-260300- /O.CAN.KSHV.LW.Y.0021.000000T0000Z-110426T0200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA 856 PM CDT MON APR 25 2011 ...LAKE WIND ADVISORY IS CANCELLED...FOR NORTHERN SECTIONS OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND PARTS OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS CANCELED THE LAKE WIND ADVISORY TO THE NORTH OF A MAGNOLIA ARKANSAS TO VIVIAN LOUISIANA...AND JEFFERSON TO GILMER...AND YANTIS TEXAS LINE. $$ ARZ072-073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153- 165>167-260600- /O.EXT.KSHV.LW.Y.0021.000000T0000Z-110426T0600Z/ COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION- SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...MAGNOLIA...EL DORADO...SHREVEPORT... BOSSIER CITY...MINDEN...HOMER...RUSTON...FARMERVILLE... MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...QUITMAN... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 856 PM CDT MON APR 25 2011 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT LOUISIANA HAS EXTENDED THE LAKE WIND ADVISORY FOR MUCH OF EAST TEXAS...SOUTH CENTRAL ARKANSAS...AND NORTHWEST AND NORTH CENTRAL LOUISIANA UNTIL 1 AM CDT TUESDAY. * TIMING: THROUGH THE EVENING AND INTO EARLY MORNING TUESDAY. * WINDS: SOUTHERLY WINDS 15 TO 25 MPH...WITH SOME GUSTS OVER 35 MPH...MAINLY ACROSS EAST TEXAS...SOUTH CENTRAL ARKANSAS...AND NORTHWEST AND NORTH CENTRAL LOUISIANA. THIS AREA TO THE SOUTH OF A MAGNOLIA ARKANSAS TO VIVIAN LOUISIANA...AND JEFFERSON TO GILMER...AND YANTIS TEXAS LINE. * IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS IN OPEN WATER WITH WHITE CAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 06
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 25, 3:19 AM CDT, 29 minutes earlier.
Area forecast discussion, Apr 25, 3:19 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 AM CDT MON APR 25 2011
.DISCUSSION...
SEVERE THUNDERSTORM WATCH #198 CURRENTLY IN EFFECT FOR OUR WEST
AND NORTHWESTERN ZONES UNTIL 5 AM MAY HAVE TO BE EXTENDED LOCALLY
IF THE CURRENT NORTH TEXAS CONVECTION CAN HOLD TOGETHER AS IT
MOVES EAST. ASSUMING THAT IT DOES HOLD TOGETHER...DISTANT SPEED
TOOL HAS IT MOVING INTO OUR NE TX COUNTIES CLOSE TO 10Z SO THIS
WILL NEED TO BE A LAST MINUTE CALL. OTHERWISE...CONVECTION WHICH
MOVED THROUGH SW AR EARLIER THIS MORNING HAS MOVED TO OUR NORTH
AND EAST BUT A STRONG REMNANT OUTFLOW BOUNDARY REMAINS ACROSS OUR
NORTHERN ZONES FROM NEAR CLARKSVILLE TEXAS ONTO NEAR CAMDEN
ARKANSAS. THIS WILL BE A FAVORABLE BOUNDARY FOR ADDITIONAL
CONVECTION TO FIRE ON A LITTLE LATER THIS MORNING. STRONG PRESSURE
GRADIENT IN PLACE ONCE AGAIN TODAY AND FOR THIS REASON...WILL NEED
TO HOIST A LAKE WIND ADVISORY FOR OUR ENTIRE REGION RUNNING IT
INTO THE EVENING HOURS.
MESOSCALE ANALYSIS SHOWING OUR PERSISTENT STALLED FRONTAL BOUNDARY
EXTENDING FROM NORTH OF ABI...DFW AND PRX TEXAS...TO SOUTH OF FSM
ONTO NEAR LIT AS OF 07Z. DO NOT FEEL LIKE THIS BOUNDARY WILL MAKE
ANY FURTHER SOUTHWARD PROGRESS TODAY BUT AS THE FIRST IN A SERIES
OF UPPER LEVEL DISTURBANCES MOVES OUT OF THE OK/TX PNHDL AND INTO
THE MIDDLE RED RIVER VALLEY THIS AFTERNOON...CONVECTION SHOULD
ERUPT ALONG AND AHEAD OF A STRONG DRYLINE WHICH SHOULD MOVE OUT OF
WEST TEXAS TODAY...TAKING UP A POSITION ALONG OR JUST EAST OF THE
I-35 CORRIDOR BY 00Z. FRONT SHOULD THEN FIND ITS FEET AND MOVE TO
NEAR THE I-30 CORRIDOR OF NE TX INTO SW AR BY 12Z TUE. MODELS HAVE
BEEN PERSISTENT AT THE DEVELOPMENT OF A STRONG 850MB THETAE RIDGE
ACROSS NE TX...EXTREME NW LA INTO SE OK AND SW AR BY LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS AND THIS WILL BE THE FAVORED
AREA FOR STRONG TO SEVERE TRAINING CONVECTION. SPC DAY ONE OUTLOOK
HAS MUCH OF OUR NW AND NORTHERN ZONES IN A MODERATE RISK FOR
SEVERE CONVECTION TODAY/TONIGHT WITH OUR REMAINING COUNTIES/
PARISHES IN A SLIGHT RISK. THIS IS WARRANTED GIVEN THE STRONG
DEEP LAYER SHEAR IN PLACE...LARGE 700-500MB LAPSE RATES AND
EXPECTED MODERATE TO EXTREME INSTABILITY EXPECTED DOWNSTREAM OF
THE DRYLINE. STRONG LOW LEVEL SRH VALUES IN THE 0-1KM AND 0-3KM
LAYERS SUGGEST THE POTENTIAL FOR ROTATING STORMS THIS AFTERNOON
AND OVERNIGHT ACROSS THE MODERATE RISK AREA.
A SECOND SHORTWAVE WILL DIVE INTO THE UPPER LEVEL TROUGH JUST TO
OUR WEST ON TUESDAY WITH THE POTENTIAL ONCE AGAIN FOR STRONG TO
SEVERE THUNDERSTORMS ACROSS OUR ENTIRE REGION. DEPENDING UPON JUST
HOW MUCH STORM TRAINING WE SEE TODAY THROUGH TONIGHT ACROSS SE
OK/SW AR...ADDITIONAL HEAVY RAINFALL APPEARS LIKELY TUESDAY INTO
TUESDAY NIGHT ACROSS OUR NORTHERN ZONES AND A FLASH FLOOD WATCH
MAY BE NEEDED FOR AT LEAST OUR SW AR COUNTIES ON TUESDAY. WILL
ALLOW THE DAY SHIFT TO MAKE THIS CALL WITH STILL SOME UNCERTAINTY
ON JUST WHERE THIS TRAINING WILL TAKE PLACE. SEVERE CONVECTIVE
PARAMETERS ARE ONCE AGAIN IN PLACE FOR TUESDAY INTO TUESDAY NIGHT
WITH A THREAT FOR HAIL...DAMAGING WIND GUSTS AND TORNADOES.
THE UPPER LEVEL TROUGH FINALLY GETS SHUNTED EAST OF THE REGION
DURING THE DAY WEDNESDAY...WITH A STRONG COLD FRONT PUSHING ALL
CONVECTION EAST OF THE REGION WEDNESDAY AFTERNOON. DRIER/COOLER
AIRMASS FUNNELS INTO THE REGION THROUGH THE END OF THE WORK WEEK
BUT THIS WILL BE TEMPORARY AS MEDIUM RANGE PROGS ARE CONSISTENT
WITH SOUTHWEST FLOW ALOFT COMMENCING ACROSS THE SOUTHERN
PLAINS/LOWER MISS VALLEY LATE FRIDAY INTO SATURDAY. THERE ARE
LARGE DISCREPANCIES CONCERNING TIMING AND DEPTH OF OUR NEXT
WEATHER MAKER NEXT WEEKEND. THE ECMWF IS MUCH SLOWER AND DEEPER
WITH THE TROUGH...WITH MUCH MORE OF A SEVERE WEATHER THREAT SUNDAY
INTO MONDAY OF NEXT WEEK COMPARED TO THE SHALLOWER AND FASTER GFS
SOLUTION. TRIED TO SHOW A BLEND THIS FAR OUT IN THE FORECAST WITH
CHANCE POPS SUNDAY INTO MONDAY OF NEXT WEEK.
PRELIMS TO FOLLOW...13.
&&
.AVIATION...
CONCERNING THE ARKLATEX...FRONTAL BOUNDARY EXTENDING NEWD FROM SFC
LOW MOVG EAST ALONG RED RIVER VALLEY...BRINGING INCREASING CHANCES
OF SHOWERS AND TSTMS TO REGION BY LATER TODAY...MAINLY AFTER 18Z.
CURRENTLY THESE STORMS ARE DEVELOPING WEST OF DFW...AND MAY HOLD
TOGETHER AS THEY MOVE TOWARDS NE TX. SSW WINDS ONCE AGAIN 15 TO
20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND ELD
TERMINALS BY AROUND 21Z. MORNING LOW MVFR CLOUDS ONCE AGAIN
INCREASING BEFORE DAYBREAK TODAY. CONVECTION MAY DIMINISH AFTER 06Z
TUE...BEFORE MAIN TROUGH BRINGS MORE HEAVY RAIN AND STG TSTMS BACK
INTO REGION TUE NIGHT...AFTER END OF CURRENT TAF CYCLE.
/VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 71 84 68 78 / 60 70 60 60 40
MLU 89 71 85 69 81 / 40 70 60 60 50
DEQ 81 62 75 58 69 / 80 80 70 70 60
TXK 84 66 79 65 73 / 70 80 70 70 50
ELD 86 67 81 66 75 / 60 80 70 70 50
TYR 87 67 83 65 75 / 70 70 60 60 40
GGG 87 69 82 66 77 / 70 70 60 60 40
LFK 88 72 87 69 81 / 40 50 50 50 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
13/07Hazardous weather outlook, Apr 24, 12:03 PM CDT, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1203 PM CDT SUN APR 24 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-251100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA- 1203 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY REMAINS STALLED OUT ACROSS NORTHWEST ARKANSAS INTO EAST CENTRAL OKLAHOMA AND NORTH CENTRAL TEXAS. WITH THE AID OF DAYTIME HEATING...THIS BOUNDARY WILL SERVE AS A FOCUS FOR STRONG TO SEVERE THUNDERSTORMS TODAY THROUGH TONIGHT...MAINLY ACROSS THE MIDDLE RED RIVER VALLEY OF EXTREME NORTHERN AREAS OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND THE ADJACENT COUNTIES IN SOUTHWEST ARKANSAS. ANY STORMS THAT DEVELOP AND OR MOVE INTO THESE AREAS THROUGH TONIGHT WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WHILE ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE OVERNIGHT HOURS ACROSS THE MIDDLE RED RIVER COUNTIES OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...A MORE SIGNIFICANT THREAT OF WIDESPREAD SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY INTO MONDAY NIGHT. SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS EVENING...BUT MORE LIKELY DURING THE DAY MONDAY. LAZ013-014-017>022-TXZ152-153-165>167-251100- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1203 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS ANTICIPATED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MORE SUBSTANTIAL SEVERE WEATHER THREAT WILL BE LIKELY MONDAY INTO MONDAY NIGHT AND TUESDAY. THIS THREAT AREA WILL ENCOMPASS MOST OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST LOUISIANA. HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Apr 24, 11:47 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 PM CDT SUN APR 24 2011
OKZ077-TXZ096-097-250545-
BOWIE-MCCURTAIN-RED RIVER-
1147 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1245 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
RED RIVER AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...IDABEL...BAGWELL...CLARKSVILLE AND MANCHESTER...
AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF
CLARKSVILLE...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Apr 25, 12:34 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1234 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG 10 NNE DIERKS 34.25N 93.95W
04/24/2011 HOWARD AR EMERGENCY MNGR
SEVERAL TREES DOWN, POWER OUT .5 MILE FROM 84 WEST OF
ATHENS.
&&
25Local storm report, Apr 25, 12:52 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
TREES DOWN AND DAMAGE TO A ROOF ON A RESIDENCE JUST SOUTH
OF ATHENS OFF HWY 84.
&&
25Local storm report, Apr 25, 1:18 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
RESIDENCE HALF DESTROYED NEAR INTERSECTION 278 AND HWY
84.
&&
25Local storm report, Apr 25, 1:19 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
TREES DOWN AND DAMAGE TO A ROOF ON A RESIDENCE JUST SOUTH
OF ATHENS OFF HWY 84.
&&
MBERRYLocal storm report, Apr 25, 2:06 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 10 N DIERKS 34.27N 94.02W
04/24/2011 HOWARD AR EMERGENCY MNGR
TREES REPORTED DOWN AT INDIAN CREEK ROAD...NEAR UMPIRE.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:33 PM CDT | Lake Wind Advisory | SHV | Angelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more | 87 min |
| Apr 24, 9:35 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 55 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 66 min |
| Apr 25, 12:41 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River, Titus | 64 min |
| Apr 25, 5:19 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 56 min |
| Apr 25, 6:14 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 61 min |
| Apr 25, 12:11 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 49 min |
| Apr 25, 12:29 PM CDT | Flash Flood Warning | SHV | Red River | 4 hr |
| Apr 25, 1:37 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 38 min |
| Apr 25, 1:48 PM CDT | Tornado Warning | SHV | Red River | 27 min |
| Apr 25, 2:36 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 54 min |
| Apr 25, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 38 min |
| Apr 25, 2:55 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 50 min |
| Apr 25, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 46 min |
| Apr 25, 3:14 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 46 min |
| Apr 25, 3:30 PM CDT | Tornado Warning | SHV | Cherokee, Gregg, Rusk, Smith | 45 min |
| Apr 25, 3:49 PM CDT | Flash Flood Watch | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 39 hr |
| Apr 25, 4:11 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 19 min |
| Apr 25, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 51 min |
| Apr 25, 5:14 PM CDT | Tornado Warning | SHV | Bowie, Red River, Titus | 31 min |
| Apr 25, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 45 min |
| Apr 25, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Franklin, Red River, Titus | 43 min |
| Apr 25, 6:15 PM CDT | Tornado Warning | SHV | Bowie | 45 min |
| Apr 25, 6:24 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 36 min |
| Apr 25, 6:54 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 51 min |
| Apr 25, 6:57 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 3 more | 48 min |
| Apr 24, 10:17 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 58 min |
| Apr 25, 12:14 AM CDT | Severe Thunderstorm Warning | SHV | Howard, Little River, Sevier | 76 min |
| Apr 25, 1:24 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 66 min |
| Apr 25, 7:11 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 64 min |
| Apr 25, 8:47 AM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Little River, Miller, Nevada | 43 min |
| Apr 25, 9:05 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 25 min |
| Apr 25, 9:26 AM CDT | Tornado Warning | SHV | Hempstead, Nevada | 19 min |
| Apr 25, 1:22 PM CDT | Tornado Warning | SHV | Sevier | 23 min |
| Apr 25, 2:10 PM CDT | Tornado Warning | SHV | Howard, Sevier | 35 min |
| Apr 25, 2:53 PM CDT | Flash Flood Warning | SHV | Howard, Little River, Sevier | 4 hr |
| Apr 25, 3:03 PM CDT | Tornado Warning | SHV | Howard, Little River, Sevier | 27 min |
| Apr 25, 3:28 PM CDT | Tornado Warning | SHV | Howard, Sevier | 32 min |
| Apr 25, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Sevier | 51 min |
| Apr 25, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Sevier | 46 min |
| Apr 25, 4:02 PM CDT | Tornado Warning | SHV | Little River, Sevier | 28 min |
| Apr 25, 4:27 PM CDT | Tornado Warning | SHV | Howard, Sevier | 48 min |
| Apr 25, 5:27 PM CDT | Tornado Warning | SHV | Little River, Sevier | 33 min |
| Apr 25, 6:06 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 39 min |
| Apr 25, 6:43 PM CDT | Flash Flood Warning | SHV | Hempstead, Howard, Little River, Sevier | 3 hr |
| Apr 24, 9:49 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 41 min |
| Apr 25, 12:59 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 61 min |
| Apr 25, 2:05 PM CDT | River Flood Warning | SHV | McCurtain | 16 hr |
| Apr 25, 4:31 PM CDT | Flash Flood Warning | SHV | McCurtain | 4 hr |
Nearby
Lake Wind Advisories in Texas, 2011Lake Wind Advisories in Louisiana, 2011Lake Wind Advisories in Arkansas, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.